# SDR WX0A2025121932676

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N210NV
- Make and model: Airbus A320-214
- Aircraft serial: 5540
- Aircraft time: 25,440 hours, 15,538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD FA'S REPORT SOCK SMELL FORWARD CABIN DESCENDING THROUGH 10,000 INTO SRQ.   RESOLVED ON W/O: 539828 TASKCARD: NR-00001,  REF WO 539828, NR 2-7 FOR MAINTENANCE ACTIONS. C/W TC 21-000-003. NO DEFECTS NOTED.
